# SDR DJFA2006359

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N479LX
- Make and model: Beech 400A
- Aircraft serial: RK397
- Aircraft time: 1,565 hours, 1,457 cycles
- Engine: Pwa JT15D5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457542
- Condition: Worn
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TRIP NR 1116583 WHILE IN CRUISE AT FL350, CREW NOTICED FUEL LEAKING FROM LT OVERWING FUEL CAP. CREW DECLARED AN EMERGENCY AND DIVERTED.. MAINTENANCE FOUND EXCESSIVE PLAY ON THE CAP WHILE LOCKED. ON FURTHER INSPECTION THE CAP SEALS WERE FOUND WORN EXCESSIVELY. MAINTENANCE REPLACED THE FUEL CAP.
